# SDR SWAA2018011819065

- Difficulty date: November 20, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 947-987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR MOPSILL CORRODED BETWEEN BS 947 TO 987.   R & R THE MOPSILL IAW SRM AND DWG.
